Osaka Journal of Mathematics

The Riemann-Roch theorem for complex $V$-manifolds

Tetsuro Kawasaki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 16, Number 1 (1979), 151-159.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200771835

Mathematical Reviews number (MathSciNet)
MR527023

Zentralblatt MATH identifier
0405.32010

Subjects
Primary: 58G10
Secondary: 32C10

Citation

Kawasaki, Tetsuro. The Riemann-Roch theorem for complex $V$-manifolds. Osaka J. Math. 16 (1979), no. 1, 151--159. https://projecteuclid.org/euclid.ojm/1200771835


Export citation